Residential College | false |
Status | 已發表Published |
Lp Polyharmonic Dirichlet problems in regular domains I: The unit disc | |
Du Z.1![]() ![]() | |
2013-10-01 | |
Source Publication | Complex Variables and Elliptic Equations
![]() |
ISSN | 17476933 17476941 |
Volume | 58Issue:10Pages:1387-1405 |
Abstract | In this article, we consider a class of Dirichlet problems with L boundary data for polyharmonic functions in the unit disc. Using higher order Poisson kernels due to Begehr et al. [H. Begehr, J. Du, and Y. Wang, A Dirichlet problem for polyharmonic functions, Ann. Mat. Pura Appl. 187(4) (2008), pp. 435-457; Z. Du, G. Guo, and N. Wang, Decompositions of functions and Dirichlet problems in the unit disc, J. Math. Anal. Appl. 362(1) (2010), pp. 1-16], we give the integral representation solutions of the problems. |
Keyword | Polyharmonic Functions Dirichlet Problems Higher Order Poisson Kernels Integral Representation |
DOI | 10.1080/17476933.2012.678993 |
URL | View the original |
Indexed By | SCIE |
Language | 英語English |
WOS Research Area | Mathematics |
WOS Subject | Mathematics |
WOS ID | WOS:000324812100005 |
Publisher | TAYLOR & FRANCIS LTD2-4 PARK SQUARE, MILTON PARK, ABINGDON OR14 4RN, OXON, ENGLAND |
Scopus ID | 2-s2.0-84878910532 |
Fulltext Access | |
Citation statistics | |
Document Type | Journal article |
Collection | DEPARTMENT OF MATHEMATICS |
Corresponding Author | Du Z. |
Affiliation | 1.Department of Mathematics , Jinan University , Guangzhou 510632 , China 2.Department of Mathematics , Jinan University , Guangzhou 510632 , China |
Recommended Citation GB/T 7714 | Du Z.,Ian Kou K.,Wang J.. Lp Polyharmonic Dirichlet problems in regular domains I: The unit disc[J]. Complex Variables and Elliptic Equations, 2013, 58(10), 1387-1405. |
APA | Du Z.., Ian Kou K.., & Wang J. (2013). Lp Polyharmonic Dirichlet problems in regular domains I: The unit disc. Complex Variables and Elliptic Equations, 58(10), 1387-1405. |
MLA | Du Z.,et al."Lp Polyharmonic Dirichlet problems in regular domains I: The unit disc".Complex Variables and Elliptic Equations 58.10(2013):1387-1405. |
Files in This Item: | There are no files associated with this item. |
Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.
Edit Comment